MathSciNet Relay Station
MathSciNet bibliographic data
MR442197 (56 #583) 28A65
Maitra, Ashok Integral representations of invariant measures. Trans. Amer. Math. Soc. 229 (1977), 209–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement